# SDR COMA9960128

- Difficulty date: March 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Fairing
- Part number: 22850229133
- Condition: Broken
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND DIVERTER FAIRING BROKEN.  REPLACED FAIRING.
